PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Euclidean null controllability of perturbed infinite delay systems with limited control

D Iyai

Abstract




Sufficient conditions for the Euclidean null controllability of perturbed infinite delay systems with limited control are developed. The results are established by placing conditions on the perturbation function which guarantee that, if the linear control base system is completely Euclidean controllable, then the perturbed system is Euclidean null controllable with limited control.

JONAMP Vol. 11 2007: pp. 571-576



http://dx.doi.org/10.4314/jonamp.v11i1.40261
AJOL African Journals Online